Currently browsing: Items authored or edited by Grahame Erskine https://orcid.org/0000-0001-7067-6004

21 items in this list.
Generated on Mon May 27 20:09:21 2024 BST.

Jump to:

A | B | E | T

ATo Top

Anabanti, Chimere S.; Erskine, Grahame and Hart, Sarah B. (2018). Groups whose locally maximal product-free sets are complete. Australasian Journal of Combinatorics, 71(3) pp. 544–563.

BTo Top

Buset, Dominique; El Amiri, Mourad; Erskine, Grahame; Miller, Mirka and Pérez-Rosés, Hebert (2016). A revised Moore bound for mixed graphs. Discrete Mathematics, 339(8) pp. 2066–2069.

ETo Top

Erskine, Grahame and Tuite, James (2023). Small Graphs and Hypergraphs of Given Degree and Girth. The Electronic Journal of Combinatorics, 30(1), article no. P1.57.

Erskine, Grahame; Fratrič, Peter and Širáň, Jozef (2021). Graphs derived from perfect difference sets. Australasian Journal of Combinatorics, 80(1) pp. 48–56.

Erskine, Grahame; Hriňáková, Katarína and Reade, Olivia (2020). Self-dual, self-Petrie-dual and Möbius regular maps on linear fractional groups. The Art of Discrete and Applied Mathematics, 3(1), article no. 3.

Erskine, Grahame; Hriňáková, Katarína and Širáň, Jozef (2020). Orientably-regular maps on twisted linear fractional groups. In: Jones, Gareth A; Ponomarenko, Ilya and Širáň, Jozef eds. Isomorphisms, Symmetry and Computations in Algebraic Graph Theory. PROMS, 305. Springer, Cham, pp. 1–35.

Erskine, Grahame (2017). Mixed Moore Cayley Graphs. Journal of Interconnection Networks, 17(03n04), article no. 1741010.

TTo Top

Thankachy, Maya; Chandran, Ullas; Tuite, James; Thomas, Elias; Di Stefano, Gabriele and Erskine, Grahame (2023). On the vertex position number of graphs. Discussiones Mathematicae Graph Theory (Early access).

Tuite, James; Erskine, Grahame and Salia, Nika (2023). Turán Problems for k -Geodetic Digraphs. Graphs and Combinatorics, 39(2), article no. 25.

Tuite, James and Erskine, Grahame (2022). On Networks with Order Close to the Moore Bound. Graphs and Combinatorics, 38(5), article no. 143.

Tuite, James and Erskine, Grahame (2021). New Bounds on k-Geodetic Digraphs and Mixed Graphs. In: Extended Abstracts EuroComb 2021 (Nešetřil, Jaroslav; Perarnau, Guillem; Rué, Juanjo and Serra, Oriol eds.), pp. 778–783.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0